MathSciNet Relay Station
MathSciNet bibliographic data
MR647383 10K50 (28A75)
Bumby, Richard T. Hausdorff dimensions of Cantor sets. J. Reine Angew. Math. 331 (1982), 192–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement